Badii, Maurizio
Periodic solutions for Sellers type diffusive energy balance model in climatology
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 181-192
Zbl 0990.35082 | MR 1789538
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__181_0

Bibliographie

[1] M.I. Budyko, The effect of solar radiation variations on the climate of the Earth, Telles, 21 (1969), pp. 611-619.

[2] J.I. Diaz, Mathematical analysis of some diffusive energy balance models in climatology, in Mathematics, Climate and Environment, eds. J. I. Diaz and J. L. Lions, Masson (1993), pp. 28-56. MR 1263042 | Zbl 0804.92026

[3] J.I. Diaz - M.A. Herrero, Estimates of the support of the solutions of some nonlinear elliptic and parabolic equations, Proceedings of Royal Soc. of Edinburgh, 89 A (1981), pp. 249-258. MR 635761 | Zbl 0478.35083

[4] G. Hetzer, Forced periodic oscillations in the climate system via an energy balance model, Comm. Math. Univ. Carolinae, 28, 4 (1987), pp. 593-401. MR 928673 | Zbl 0641.35035

[5] G. Hetzer, A parameter dependent time-periodic reaction-diffusion equation from climate modeling ; S-shapedness of the principal branch of fixed points of the time 1-map, Differential and Integral Equations, vol. 7, no. 5 (1994), pp. 1419-1425. MR 1269663 | Zbl 0811.35054

[6] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and Quasilinear equations of parabolic type, Transl. Math. Monographs, vol. 23, Amer. Math. Soc. Providence, R. I. (1969). MR 241822 | Zbl 0174.15403

[7] W.P. Sellers, A global climate model based on the energy balance of the Earth-athmosphere system, J. Appl. Meteorol., 8 (1969), pp. 392-400.